Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
collegecandy

Accutane and Blood Shot eyes

Recommended Posts

I have been on tane for about a month and I noticed my eyes are blood shot. They also feel really dry. It says in the packet if you have darkening or yellowing of the eyes to stop. Today my friend out of no where said they look yellow. I called the doctor and she said it was normal but keep an eye on it until it gets really bad. Does anyone have the blood shot eyes? I look like I am stoned or something.

Link to comment
Share on other sites

Hey :)

Yeah, i have bloodshot eyes, too..not as noticable anymore, though. I'm always checking my eyes for yellowness..apparently it';s a sign of jaundice, which relates to liver damage (i think). I'd keep an eye (haha) on it, darl..actually, i'd prob ask a dr about it just to be on the safe side. Not sure why our eyes are bloodshot, but have been on 'tane for 7.5 months & am not sick or anything (that i'm aware of :eh:)

Take care!

Link to comment
Share on other sites

yeah just put eye drops in... after about 2 weeks it fades away... and unfortunantly u get sorta bags under your eyes... i had the same problem. Severe red eyes. anyways it goes away.. just make sure u put lots of eyedrops in.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×